# SDR CA080402002

- Difficulty date: March 5, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

THE CREW EXPERIENCED ENGINE VIBRATIONS, FOLLOWED BY AN EEC MANUAL LIGHT.  ENGINE POWER INCREASED AS EXPECTED, BUT THE CREW WAS UNABLE TO FURTHER MODULATE POWER BY MOVING THE THRUST LEVER.  THE ENGINE WAS SHUT DOWN AS A RESULT AND THE FLIGHT CONTINUED TO PLANNED DESTINATION.  THE COMPRESSOR BLEED VALVE ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE COMPONENT WILL BE INVESTIGATED AND RESULTS FORWARDED FOR REVIEW. (TC NR 20080402002)
